# SDR SWAA2023112020316

- Difficulty date: November 10, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CAP STRIP AFT OF DOOR HAS CORROSION. AFT PIT R/H CAP STRIP AFT OF DOOR HAS CORROSION<[01] REMOVED AND REPLACED AFT PIT R/H CAP STRIP PER SOPM 20-50-01.;[02] REMOVED AND REPLACED AFT PIT R/H CAP STRIP PER SOPM 20-50-01.;[03] REMOVED AND REPLACED AFT PIT R/H CAP STRIP PER SOPM 20-50-01. C/W INSPECTION
